I have depression for about 2 years now and can't find anything that's help me. I also have trouble sleeping. Will tks help me sleep at night? Thank you.
I wouldn't be nervous. I had no side effects while on Zoloft other than dry mouth and some weight gain. Just weigh weekly and you can keep a handle on it. Also some gain no weight. I've been on many ad and have had no side effects other than dry mouth, weight gain,and sometime stomach upset. They're considered very safe. Doctors readily prescribe them. Btw use a dry mouth mouthwash. It's is awesome for dry mouth and for your mouth in general.
25 mgs to start should not give you very many SEs & could help your depression. Zoloft usually has less SEs than other ADs. Some ppl are energized on Zoloft while others get fatigued. You may need something like low dose Xanax to help you sleep. The 1st time I took Zoloft it worked for a good long time & I started at 50 mgs. I had no SEs. Last time trying it I had an upset stomach & some aggression. I tried a lot of ADs & for yrs Zoloft worked the best.
When I read your comment, it reminded me of the problems I had when I started back on wellbutrin. I tried different generics till I found one that worked the best. Do you think that the different generic version could have been the reason you had not so satisfactory results? Do you think if you tried a different generic version of Zoloft, that if might be more effective for you? Just a thought... This might help you also, Awesomemom, if the first one doesn't seem to give you the relief you are expecting. "G"
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2015 • 1 answer
Posted 15 Dec 2015 • 3 answers
Posted 7 Jan 2016 • 1 answer
Posted 11 Mar 2016 • 6 answers
I am taking a 100 mg Zoloft right now and have been for a couple months. I have very bad anxiety and
Posted 3 Nov 2017 • 1 answer